# SDR AALA202101119009

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 35,049 hours, 14,069 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adiru
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIRSPEED GAVE ERRONEOUS INDICATION ON CLIMBOUT ACCOMPANIED BY AIRSPEED LOW AURAL WARNING.  LASTED 1 TO 2 SECONDS ONLY THEN NORMAL.  OAT WAS 5 DEGREES, ENGINE ANTI ICE ON, PROBE HEATERS ON, VIS MOISTURE.  13000 FEET STANDBY AIRSPEED WAS 300 KTS.  NR 2 WAS 300 KTS.  PRIMARY WENT BELOW 150 KTS.  FOUND MM 22-11378, LEFT ADIRU FAULT.  REMOVED AND REPLACED ADIRU, IAW AMM 34-21-01.
